# SDR UIEA2018010700021

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,101 hours, 14,412 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Light
- Part number: 434092009
- Part serial: NSN
- Condition: Malfunctioned
- Location: Spar Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SPAR VALVE LIGHT.  REPLACED THE NR 1 FUEL SPAR VALVE LIGHT DRAWER ASSY IAW AMM 33-13-00.  OPS CHECKED NORMAL.
